# SDR CALA2022122103454

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 7075T6071
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAVE CORROSION FWR AND AFT ENDS PER HA ECO LCQ N/R 9296328/40328.   FWD SIDE WAS FOUND TO BE WITHIN LIMITS, AFT WAS OUT OF LIMITS, PERFORMED REPAIR PRINCIPLE 5 IAW SRM 53-41-14-300-001. RESTORED SURFACE PROTECTION IAW  SRM 51-21-11.
